Publications (More than 630 Mathscinet Citations)

  1. A. Jourani, L. Thibault, , ``Approximate subdifferential and metric regularity : Finite dimensional case", Mathematical Programming, 47 (1990), 203--218.
  2. A. Jourani, L. Thibault, , ``The use of metric graphical regularity in approximate subdifferential calculus rule in finite dimensions",, Optimization, 21 (1990), 509--519.
  3. A. Jourani, , `` On metric regularity of multifunctions",Bulletin of the Australian Mathematical Society, 44 (1991), 1--9.
  4. A. Jourani, ``Regularity and strong sufficient optimality conditions in differentiable optimization problems", Numerical Functional Analysis and Optimization, 14 (1993), 69--87.
  5. A. Jourani, L. Thibault, , ``Approximations and metric regularity in mathematical programming in Banach space",Mathematics of Operations Research, 18 (1993), 390--401.
  6. A. Jourani, L. Thibault, ``Approximate subdifferential of composite functions", Bulletin of the Australian Mathematical Society, 47 (1993), 443--455. .
  7. A. Jourani, ``Formules d'intersection dans un espace de Banach'', Comptes rendus de l'Académie des Sciences - Paris, 317 Série I, (1993),825--828.
  8. A. Jourani, ``Metric regularity and second order necessary optimality conditions for minimization problems under inclusion constraints", Journal of Optimization Theory and Applications, 81 (1994), 97--120.
  9. A. Jourani, L. Thibault, ``A note on Fréchet and approximate subdifferentials of composite functions'', Bulletin of the Australian Mathematical Society, 49 (1994), 111--116.
  10. A. Jourani, ``Tangent directions, tangential approximations and Differentiability of the marginal function", Ricerche di Matematica, (1994), 11-30.
  11. A. Jourani, ``On constraint qualifications and Lagrange multipliers in nondifferentiable programming problems", Journal of Optimization Theory and Applications, 81 (1994), 533-548.
  12. A. Jourani, ``Qualification conditions for multivalued functions in Banach spaces with applications to nonsmooth vector optimization problems",  Mathematical Programming, 66 (1994), 1-23.
  13. A. Jourani, L. Thibault, `` Metric regularity for strongly compactly Lipschitzian mappings",   Nonlinear Analysis Theory Methods and Applications, 24 (1994), 229-240.
  14. A. Jourani, L. Thibault, ``Metric regularity and subdifferential calculus in Banach spaces",   Set-valued Analysis, 3 (1995), 87-100.
  15. A. Jourani, ``Intersection formulae and the marginal function in Banach spaces'',   Journal of Mathematical Analysis and Applications, 192 (1995), 867-891.
  16. A. Jourani, L. Thibault, ``Verifiable conditions for openness and metric regularity of multivalued mappings in Banach spaces'',   Transactions of the American Mathematical Society, 347 (1995), 1255-1268.
  17. A. Jourani, ``Compactly epi-Lipschitzian sets and A-subdifferential in WT-spaces",   Optimization, 34 (1995), 1-17.
  18. A. Jourani, ``Open mapping theorem and inversion theorem for $\gamma$-para-convex multivalued mappings and applications",   Studia Mathematica, 117 (1996), 123-136.
  19. A. Jourani, ``Tangency conditions for multivalued mappings",   Set-Valued Analysis, 4 (1996), 157-172.
  20. A. Jourani, ``Subdifferentiability and subdifferential monotonicity of $\gamma$-para-convex functions",   Control and Cybernetics, 25 (1996), 721-737.
  21. A. Jourani, L. Thibault, `` Extensions of subdifferentials calculus rules in Banach spaces and applications",   Canadian Journal of Mathematics, 48 (1996), 834-848.
  22. O. Cornejo, A. Jourani, C. Zălinescu, ``Conditioning and upper-Lipschitz inverse suddifferentials in nonsmooth optimization problems'',   Journal of Optimization Theory and Applications, 95 (1997), 127-148.
  23. A. Jourani, M. Théra, ``More on limiting Fréchet $\varepsilon$-subdifferentials",   Proc. Symposium on Generalized Convexity, J. -P. Crouzeix, ed., Kluwer, Dordrecht, (1998), 185-198.
  24. A. Jourani, L. Thibault, ``Qualification conditions for calculus rules of coderivatives of multivalued mappings",  Journal of Mathematical Analysis and Applications, 218 (1998), 66-81.
  25. A. Jourani, L. Thibault, ``Chain rules for coderivatives of multivalued mappings in Banach spaces",   Proceeding of the American Mathematical Society, 126 (1998), 1479-1485.
  26. A. Jourani, L. Thibault, ``Coderivatives of multivalued mappings, locally compact cones and metric regularity",   Nonlinear Analysis Theory Methods and Applications, 35 (1998), 925-945.
  27. A. Jourani, ``The role of locally compact cones in nonsmooth analysis",   Communications on Applied Nonlinear Analysis, 5 (1998), 1-35.
  28. A. Jourani, ``Variational sum of subdifferentials of convex functions",   Proc. of the Fourth Catalan Days on Applied Mathematics, C. Garcia, C. Olivé and M. Sanroma, eds., Tarragona Press University, Tarragona, (1998), 71-80.
  29. A. Jourani, ``limits superior of subdifferentials of uniformly convergent functions in Banach spaces",   Positivity, 3 (1999), 33-47.
  30. T. Amahroq, A. Jourani, L. Thibault, ``General metric regularity in Asplund Banach spaces",   Numerical Functional Analysis and Optimization, 19 (1998), 215-226.
  31. A. Jourani, ``Necessary conditions for extremality and separation theorems with applications to multiobjective optimization",   Optimization, 44 (1998), 327-350.
  32. A. Jourani, ``Hoffman's error bound, local controllability and sensitivity analysis",   SIAM Journal on Control and Optimization 38 (2000), 947-970. (Erratum in the same Journal)
  33. R. Henrion, A. Jourani, ``Subdifferential conditions for calmness of convex constraints",   SIAM Journal on Optimization 13 (2002), 520-534.
  34. A. Jourani, ``Normality, local controllability and NOC in multiobjective optimal control problems",   Contemporary Trends in Nonlinear Geometric Control Theory and its Applications, Eds A. Anzaldo-Meneses, B. Bonnard, J.-P. Gauthier and F. Monroy, World Scientific Publishers, Singapore 2002.
  35. R. Henrion, A. Jourani, J. Outrata, ``On calmness of a class of multifunctions",   SIAM Journal on Optimization 13 (2002), 603-618 .
  36. S.D. Flåm, A. Jourani, ``Strategic behavior and partial cost sharing",   Journal of Games and Economic Behavior 43 (2003), 44-56.
  37. A. Jourani, ``On a Class of Compactly Epi-Lipschitzian sets",   Nonlinear Analysis Theory Methods and Applications 54 (2003), 471-483.
  38. S. Bellaassali, A. Jourani, "Necessary optimality conditions in multiobjective dynamic optimization",   SIAM Journal On Control and Optimization, 42 (2003), 2043-2061.
  39. P. Bosch, R. Henrion, A. Jourani, `` Sufficient conditions for error bounds and applications",   Applied Mathematics and Optimization, 50 (2004), 161-181.
  40. A. Jourani, J. Ye, `` Error bounds for eigenvalues and semidefinite matrix inequality systems",   Mathematical Programming, 104 (2005), 525-540.
  41. A. Jourani, `` Weak regularity of functions and sets in Asplund spaces",   Nonlinear Analysis Theory Methods and Applications, 65 (2006), 660-676.
  42. S.D. Flåm, A. Jourani, ``Prices and Pareto Optima",   Optimization, 55 (2006), no. 5-6, 611--625.
  43. A. Jourani, ``Radiality and semismoothness",   Control and Cybernetics,36 (2007), 669-680.
  44. S. Bellaassali, A. Jourani, ``Lagrange multipliers for multiobjective programs with a general preference",   Set-Valued Analysis, 16 (2008), 229-243.
  45. T. Haddad, A. Jourani, L. Thibault ``Reduction of sweeping process to unconstrained differential inclusion",   Pacific Journal of Optimization, 4 (2008), 493-512.
  46. A. Jourani, C. Michelot, M. Ndiaye, ``Efficiency for continuous facility location problems with attraction and repulsion",   Annals of Operations Research, 167 (2009), 43-60.
  47. S.D. Flåm, J. B. Hiriart-Urruty, A. Jourani, ``Feasibility in finite time", Journal of Dynamical and Control Systems, 15 (2009), 537-555.
  48. A. Jourani, ``Lagrangian and Hamiltonian necessary conditions for the generalized Bolza problem and applications", Journal of Nonlinear and Convex Analysis, 10 (2009), 437-454
  49. A. Jourani, L. Thibault, ``Noncoincidence of the approximate and limiting Fréchet subdifferentials of integral functionals",   SIAM Journal on Control and Optimization, 49 (2011), 1435–1453.
  50. A. Jourani, D. Zagrodny, ``The positiveness of lower limits of the Hoffman constant in parametric polyhedral programs", Journal of Global Optimization, 53 (2012), 641-661.
  51. A. Jourani, `` Controllability and strong controllability of differential inclusions", Nonlinear Analysis Theory Methods and Applications, 75 (2012), 1374-1384.
  52. A. Jourani, L. Thibault, D. Zagrodny, `` $C^{1,\omega(\cdot)}$-regularity and Lipschitz-like properties of subdifferential", Proceedings of the London Mathematical Society, 105 (2012), 189-223.
  53. A. Jourani and M. Serhani, `` Dynamic behavior of a wastewater treatment problem with moving data", Journal of Applied Mathematics and Informatics, 30 (2012), 883-902.
  54. A. Jourani, L. Thibault, D. Zagrodny, `` Differential properties of the Moreau envelope", Journal of Functional Analysis, 266 (2014), 1185–1237.
  55. A. Jourani, T. Zakaryan, `` The validity of the ``liminf" formula and a characterization of Asplund spaces", Journal of Mathematical Analysis and Applications, 416 (2014), 824–838.
  56. F. Flores-Bazán, A. Jourani, G. Mastroeni, ``On the convexity of the value function for a class of nonconvex variational problems: existence and optimality conditions", SIAM Journal on Control and Optimization, 52 (2014), 3673–3693.
  57. A. Jofre, A. Jourani, ``Characterizations of the free disposal condition for nonconvex economies on infinite-dimensional commodity spaces", SIAM Journal on Optimization, 25 (2015), 699--712.
  58. R. Correa, A. Hantoute, A. Jourani, ``Characterizations of convex approximate subdifferential calculus in Banach spaces", Transactions of the American Mathematical Society, 368 (2016), 4831-4854.
  59. A. Jourani, L. Thibault, D. Zagrodny, `` The NSLUC property and Klee envelope", Mathematische Annalen, 365 (2016), 923-967.
  60. A. Jourani, E. Vilches, ``Positively alpha-far sets and existence results for generalized perturbed sweeping processes", Journal of Convex Analysis, 23 (2016), 775-821.
  61. A. Cabot, A. Jourani, L. Thibault, ``Envelopes for sets and functions: Regularization and generalized conjuguacy", Mathematika, 63 (2017), 483-432.
  62. A. Jourani, E. Vilches, ``Moreau-Yosida Regularization of State-dependent Sweeping Processes with Nonregular Sets", Journal of Optimization Theory and Applications, 173 (2017), 91-116.
  63. A. Jourani, E. Vilches, ``Galerkin-like method and generalized perturbed sweeping process with nonregular sets", SIAM Journal on Control and Optimization, 55 (2017), 2412–2436.
  64. A. Jourani, M. Séne, ``Characterization of the Clarke regularity of subanalytic sets", Proceedings of the American Mathematical Society, (2017), http://dx.doi.org/10.1090/proc/13847.
  65. A. Cabot, A. Jourani, L. Thibault, D. Zagrodny, ``The attainment set of $\varphi$-envelope and genericity properties", Mathematica Scandinavica, (2017), to appear.
  66. A. Jourani, E. Vilches, "Constrained Differential Inclusions with Nonlocal Initial Conditions", Pure and Applied Functional Analysis, (2017), to appear.
  67. T. Amahroq, A. Jourani, "Restricted limiting subdifferential and applications", Vietnam Journal of Mathematics, (2017), to appear.